# SDR CA990715032

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206B
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 07206078
- Condition: Cracked
- Location: Ws 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CENTER RIB AT WS 190.0 OF RT WING FOUND CRACKED AT TRAILING END THAT IS RIVETED TO WING REAR SPAR.  ALSO, FOUND SEVERAL LOOSE AND SMOKING RIVETS IN THIS AREA.
